Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking librium and raxipra. I want know a long can i use these tablets? Concerned?

after leave the alcohal dr give me daily 3,tab librium 10 after 6 month dr say leave tab but i can not leave this tab
alcohal leave 100% till date
now before 2 year check my blood lipid in result calestrol 225 trycloside some high dr treat me with atorva 10, my bp is find 150/90 dr give olsar.m25 (with metaprolol) after than we found some disturbance and fit after some time change with mind in other work
now dr treat me with raxipra.10 now about 1 year pass we take daily raxipra 10 but in starding raxipra suit me & my saxual life good in con..after 90 days we loss interest in sax i say dr many time but he say raxipra before some day we check my full proffile of blood calestrol in control tryclosite sone high 170 now dr say u leave the raxipra
sir, i want know a long time use this tab can leave ? now my treat ment chat is
1, ravitol daily one
2, olsar-m25 daily one
3, librium 10 daily 1/2 3,time totel 15mg
4, raxipra-10
note. when starting of raxipra i feel not good but leave in control of mind & i feel my bons is going week
so please concern by you
anil kumar (age 52 year old)
Asked On : Thu, 2 May 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. The raxipra you are on may cause weakening of sexual function or decrease in libido and other sexual side effects. You may need to switch to another antidepressant like buproprion with the consultation of your doctor and you need to have no history of seizures for this to happen. With regards to librium, I think you are gradually being tapered down on the dosage of the medication and it should work well. I would also think that you should be on Baclofen or another medication to control the urges to drink alcohol, like Acamprostate; however you need to consult your doctor. I also would advise you to continue to take the olsar and the atorva as you need you medical conditions under control to rule out any possibility of having side effects from medications due to having medical condition.

I hope this helps. Take care and have a lovely day!
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor